# SDR IPXA2022060782932

- Difficulty date: May 23, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floorboard
- Part number: 149N755015
- Part serial: NSN
- Condition: Corroded
- Location: Fr 1060 Lbl 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CEXTERNAL WING TO BODY STRUCTURE LOWER T CHORD AT FS 1060 LBL WL 133 TO WL 211 HAS EXFOLIATION ON LOWER T CHORD LEGREMOVED EXFOLIATED T CHORD AND INSTALLED REPLACEMENT T CHORD PER SRM 51-40-02
